MathSciNet Relay Station
MathSciNet bibliographic data
MR850759 60J60 (60F05 60H10)
Léonard, Christian Une loi des grands nombres pour des systèmes de diffusions avec interaction et à coefficients non bornés. (French) [A law of large numbers for diffusion systems with interaction and unbounded coefficients] Ann. Inst. H. Poincaré Probab. Statist. 22 (1986), no. 2, 237–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement